# SDR ABXA060198

- Difficulty date: July 7, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 47,752 hours, 37,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 441 S32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5/16 INCH CRACK IN PRESSURIZED SKIN AT STA. 441, LONGERON S32L. CRACK EXTENDED OUT OF RIVET HEAD. FURTHER INVESTIGATION REVEALED LONGERON S32L CRACKED BEHIND SKIN CRACK FROM RIVET TO RIVET. TRANSFERRED TO DAMAGE WO 600252246. OPEN: TEMP REPAIRED IAW REA B653-54324-MR. WATCH ITEM 52284 CREATED TO INSPECT CRITICAL ROW OF FASTENERS. CARRY OVER ITEM 52285 CREATED TO PERMANTLY REPAIR BY NEXT 'C' CHECK. DDD 9-19-06. REPAIRED IAW B767 SRM 53-00-03 AND REA B653-54331.
